# SDR DXTA201206205005

- Difficulty date: June 19, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 4,674 hours, 3,102 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99146502
- Part serial: 0127
- Condition: Inoperative
- Location: Nlg
- Part time: 4,674 hours, 3,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR REMAINED DOWN AND WOULD NOT RETRACT.  EMERGENCY/ABNORMAL CHECKLIST COMPLIED WITH AND A NORMAL LANDING.  FOUND NOSE GEAR WOULD NOT CENTER WHEN TURNED TO THE LT.  TROUBLESHOT TO BAD NOSE WHEEL STEERING UNIT.  REMOVED NOSE WHEEL STEERING UNIT FROM ACFT IAW MM 32-50-00.  INSTALLED NOSE WHEEL STEERING UNIT IAW MM 32-50-00. ACCOMPLISHED GEAR SWING, NOSE OPS CHECK GOOD. TAXI CHECK GOOD IAW MM 32-50-00.
